# SDR VNAA0104018

- Difficulty date: April 26, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N438JS
- Make and model: Dorner DO328100
- Aircraft serial: 3056
- Aircraft time: 14,519 hours, 12,868 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Condition: Lack Of Lube
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT LEVELED OFF AT 27,000 FEET AND THE CREW RECEIVED AN EMERGENCY PARKING BRAKE ACCUMULATOR LOW CAS MESSAGE.  THE CREW REFERENCED THE QUICK REFERENCE HANDBOOK AND WERE DIRECTED TO RETURN TO CHS.  AS FLIGHT 4069 DESCENDED THROUGH 8000 FEET THE CAS MESSAGE EXTINGUISHED AND FLIGHT 4069 LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE EMERGENCY PARKING BRAKE ACCUMULATOR IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 12-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
